# SDR DXTA2018122701835

- Difficulty date: December 27, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 10,576 hours, 8,172 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER NORMAL STARTUP OF BOTH ENGINES AND AFTER AVIONICS POWER ON, AN ABNORMAL CLICKING SOUND WAS HEARD (SOUNDED LIKE AN OVERACTIVE RELAY) THE SOUND LASTED FOR ABOUT 10-15 SECONDS. THE APU WAS ON BUT BLEED AIR WAS OFF. JUST PRIOR TO TAXIING A STRONG SMELL LIKE BURNING ELECTRICAL WAS VERY APPARENT. WE SHUTDOWN THE AIRCRAFT TO TRY AND FIND THE ISSUE. BY THE TIME WE COMPLETELY SHUTDOWN THE AIR INSIDE THE COCKPIT WAS THICK WITH THE SMELL AND FAINT SMOKE WAS SEEN. THE SMELL WAS STRONGEST IN THE COCKPIT AREA. WHEN OPENING THE CABIN DOOR IT WAS OBVIOUS THE SMELL WAS FROM INSIDE THE AIRCRAFT. "SUPPLEMENTAL INFORMATION". OPERATED APU WITH BLEED AIR ON AND ALL AVIONICS EQUIPMENT POWERED. CHECKED AND ABNORMAL OPERATION OR ODORS IN THE CABIN, COCKPIT, AND NOSE AVIONICS ENCLOSURE. NOTHING WAS FOUND. REMOVED COCKPIT CB PANELS AND CHECKS FOR ANY SIGNS OF FAILURE. NOTHING WAS FOUND. RAN ENGINES AND TAXIED AIRCRAFT TO THE RUN UP AREA. RAN BOTH ENGINES (ONE AT A TIME) AT CRUSE AND TAKE OFF SETTINGS AND ALL OPERATION WAS NORMAL. NO SMOKE OR ODOR WAS NOTICED.
